Sorafenib-induced Palmoplantar Hyperkeratosis

June 2008 | Volume 7 | Issue 6 | Case Report | 588 | Copyright © 2008

Nektarios I. Lountzis MD, Michele S. Maroon MD

Abstract

Sorafenib is an oral multikinase inhibitor used in the treatment of renal cell carcinoma. As with single kinase inhibitors, cutaneous adverse events have been reported with sorafenib, specifically a hand-foot reaction complicated by hyperkeratosis. The authors highlight the case of a 51-year-old Caucasian woman treated for metastatic renal cell carcinoma who presented with well-defined tender erythematous callosities of the fingers and feet, following a dosage increase of sorafenib. A dose reduction decreased the symptoms, but the hyperkeratosis persisted. This adverse response may represent a novel event differing from traditional hand-foot syndrome.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles